Alert archive / New York / Tornado Warnings in 2013

Tornado Warning 5, NWS Binghamton, NY

May 21, 2013Cayuga County, Cortland County, Onondaga County, New York

NWS Binghamton, NY issued this tornado warning at May 21, 2013, 6:21 PM EDT for Cayuga County, Cortland County, Onondaga County, New York. It was in force for 39 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2013, 6:21 PM EDT (22:21 UTC)
Expired
May 21, 2013, 7:00 PM EDT
In force
39 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Cayuga County, NY, Cortland County, NY, Onondaga County, NY

The radar

The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:30 PM EDTTSTM WND DMGScipio Center, NYTREES DOWN
May 21, 6:40 PM EDTTSTM WND DMGNiles, NYREPORT OF BARN BLOWN DOWN AND A LARGE AREA OF TREES DOWN IN AND AROUND NILES.
May 21, 6:43 PM EDTHAIL 0.88Moravia, NY
May 21, 7:00 PM EDTTSTM WND DMGPreble, NYTREE DOWN BLOCKING ROUTE 11
May 21, 7:00 PM EDTTSTM WND GST 60Tully, NYSMALL HAIL AND HEAVY RAIN ALSO REPORTED.
May 21, 7:10 PM EDTTSTM WND DMGScipio Center, NYTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:40 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WFUS51 KBGM 212221
TORBGM
NYC011-023-067-212300-
/O.NEW.KBGM.TO.W.0005.130521T2221Z-130521T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
  NORTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
  SOUTHERN ONONDAGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 700 PM EDT.

* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LEVANNA...
  MOVING EAST AT 45 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  CASCADE AND CASOWASCO BY 630 PM EDT...
  MONTVILLE...MORAVIA AND NILES BY 635 PM EDT...
  KELLOGGSVILLE AND SEMPRONIUS BY 640 PM EDT...
  SCOTT BY 645 PM EDT...
  PREBLE AND TULLY BY 655 PM EDT...
  TRUXTON AND 6 MILES WEST OF CUYLER BY 700 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

&&

LAT...LON 4286 7592 4261 7593 4268 7668 4283 7668
TIME...MOT...LOC 2221Z 271DEG 37KT 4276 7659

$$

CMG
1 follow-up statement
727 
WWUS51 KBGM 212241
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
641 PM EDT TUE MAY 21 2013

NYC011-023-067-212300-
/O.CON.KBGM.TO.W.0005.000000T0000Z-130521T2300Z/
CORTLAND NY-ONONDAGA NY-CAYUGA NY-
641 PM EDT TUE MAY 21 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHEASTERN CAYUGA...SOUTHEASTERN ONONDAGA AND NORTHERN CORTLAND
COUNTIES...

AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR KELLOGGSVILLE...
MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  GLEN HAVEN AND COMO BY 650 PM EDT...
  SCOTT BY 655 PM EDT...
  VESPER...TULLY AND PREBLE BY 700 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK.

&&

LAT...LON 4267 7646 4284 7647 4286 7592 4261 7593
TIME...MOT...LOC 2241Z 268DEG 28KT 4278 7638

$$

CMG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 21, 4:28 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 21, 4:28 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 PM EDT TUE MAY 21 2013

.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN OVER THE REGION THROUGH
WEDNESDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THROUGH THIS PERIOD ALONG WITH WARM TEMPERATURES. A COLD FRONT
WILL APPROACH THE REGION LATE WEDNESDAY NIGHT AND CROSS THE AREA
ON THURSDAY. THIS SYSTEM WILL BRING A BETTER CHANCE FOR SHOWERS
AND THUNDERSTORMS THROUGH THURSDAY EVENING.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AT 4 PM...A WARM AND HUMID AIRMASS IS OVER THE REGION WITH 100 MB
MIXED LAYER CAPES RANGING FROM 1500-2000. A WEAK WARM FRONT REMAINS
OVER NRN NYS AND A MID LEVEL SHORT WAVE WILL CROSS THE REGION THIS
EVENING AS THE UPPER LEVEL RIDGE BEGINS TO FLATTEN. EVEN THOUGH
FORCING MECHANISMS REMAIN FAIRLY WEAK THESE FEATURES ALONG WITH THE
AVAILABLE CAPE WILL KEEP THE THREAT FOR SCATTERED CONVECTION
THROUGH LATE EVENING ALONG WITH THE CHANCE FOR SOME TO BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARILY THREAT.

LATE TONIGHT, ACTIVITY WILL CONTINUE TO DIMINISH IN AREAL COVERAGE
AS THE WARM FRONT CONTINUES TO LIFT NORTH AND THE MID LEVEL SHORT
WAVE MOVES EAST OF FA. OVERNIGHT LOWS WILL RANGE IN THE LOWER TO
MIDDLE 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY...UPPER LEVEL RIDGE CONTINUES TO FLATTEN AS UPPER LEVEL
TROF IN THE MID WEST MOVES SLOWLY EAST. AREA WILL RESIDE WELL INTO
THE WARM SECTOR WITH MID LEVEL SHORT WAVES MOVING THROUGH IN SOUTHWEST
FLOW. MAX TEMPS WILL RUN ABOUT THE SAME AS TODAY MAYBE A COUPLE OF
DEGREES COOLER AS T85 DROPS OFF A FEW CELSIUS. MODEL SOUNDINGS
INDICATE LESS CAPE THAN TODAY WILL VALUES RANGING FROM 1000/1500
J/KG. WIND FIELDS REMAIN FAIRLY MARGINAL FOR SEVERE WEATHER BUT
JET DYNAMICS ARE BETTER THAN TODAY AS REGION WILL RESIDE IN THE
RIGHT ENTRANCE REGION. WILL INCREASE POPS THROUGHOUT THE DAY BUT
MAX THEM OUT AT HIGH CHC. THERE WILL CONTINUE TO BE THE POTENTIAL
FOR A FEW STORMS TO BECOME SEVERE WITH THE PRIMARY THREAT DAMAGING
WINDS AND LARGE HAIL.

WEDNESDAY NIGHT/THURSDAY...H5 TROF CURRENTLY OVER THE MID WEST
WILL REACH THE WESTERN LAKES BY AFTERNOON. SFC LOW PRES WILL WILL
TRACK FROM THE UPPER GREAT LAKES INTO NEARBY SOUTHERN ONTARIO
WEDNESDAY NIGHT. AS THE SFC LOW CONTINUES MOVING NORTHEAST INTO
QUEBEC THE TRAILING COLD FRONT WILL MOVE THROUGH DURING THE
AFTERNOON AND EVENING. WINDS FIELDS AND BULK SHEAR VALUES BECOME
MORE FAVORABLE FOR SEVERE THUNDERSTORMS BUT JET DYNAMICS ARE FAIRLY
WEAK AND ATMOSPHERE IS FORECAST TO BE NOT NEARLY AS UNSTABLE AS
TODAY AND WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE
WIDESPREAD AS THE UPPER LEVEL TROF AND SFC FEATURE APPROACH THE
AREA LATE WED NIGHT WITH ACTIVITY CONTINUING THROUGH THURSDAY. WILL
INCREASE POPS TO LIKELY LATE WED NIGHT WITH LIKELY POPS ON
THURSDAY.

THURSDAY NIGHT/FRIDAY...UPPER LEVEL TROF WILL MOVE INTO THE
NORTHEAST. SFC COLD FRONT WILL MOVE EAST OF FA BY EARLY EVENING
BUT DEEP UPPER LEVEL TROF WILL KEEP THE CHANCE FOR SHOWERS THROUGH
FRIDAY. STRONG CAA POST FRONTAL WILL MAKE FOR MUCH COOLER MAXES ON
FRIDAY RANGING FROM THE UPPER 50S TO LOWER 60S IN NYS TO LOW TO
MID 60S IN NE PA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AT THE START OF THE EXTENDED...DEEP UPPER-LEVEL TROUGHING WILL BE
WORKING OFF THE EAST COAST WITH STRONG HIGH PRESSURE BUILDING
SOUTHWARD ACROSS GREAT LAKES FROM CENTRAL CANADA. AS THIS
OCCURS...STRONG BLOCKING SOUTH OF GREENLAND WILL RESULT IN ONLY
A SLOW EASTWARD MIGRATION OF THE EXITING UPPER TROUGH ACROSS NEW
ENGLAND AND THE CANADIAN MARITIME PROVINCES. THIS WILL ENSURE
ARRIVING HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD WITH
LITTLE TO NO PRECIPITATION EXPECTED. WITH A DRY AIRMASS FIRMLY IN
PLACE...EXPECT A FAIRLY WIDE DIURNAL RANGE IN TEMPS WITH
OVERNIGHT LOWS EASILY FALLING INTO THE UPPER 30S AND LOWER
40S AND HIGHS ONLY REACHING INTO THE LOWER TO MIDDLE 60S. FROM
THIS VANTAGE POINT...IT SEEMS REASONABLE THAT CONDITIONS WILL
BECOME FAVORABLE FOR FROST FORMATION THROUGH THE WEEKEND AND
HEADLINES WILL LIKELY BE NEEDED AT SOME POINT.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
CONFIDENCE IN THE VERY SHORT TERM 2-4 HOUR CONVECTIVE TREND FORECASTS
IS OVERALL GOOD WITH A WELL DEFINED CONVERGENCE ZONE ACROSS NORTH
CENTRAL NY THIS AFTERNOON. A LOT OF THE TSRA ACTIVITY WILL REMAIN
ISOLD-SCT AND PROBABLY WILL NOT AFFECT MUCH TERMINAL OPERATION...BUT
THE HIGHEST CHANCE SEEMS TO BE IN THE KSYR-KRME AREA THROUGH 21Z
BASED ON THE LATEST THERMODYNAMIC AND FORCING PARAMETERS. THESE ARE
THE ONLY LOCATIONS WE HAVE INCLUDED TSRA IN FORECAST ATTM WITH
CONFIDENCE...BUT KBGM-KITH ARE CLOSE AND NEED TO BE MONITORED FOR
ACTIVITY IN VCNTY. FURTHER SOUTH AND WEST THE CHANCES AND CONFIDENCE
IS GENERALLY LOW. BEYOND THIS AFTERNOON...WE BELIEVE THAT MODEL
SOLUTIONS INDICATING SIGNIFICANT DEVELOPMENT OF SHRA/TSRA TONIGHT
LOOK OVERDONE. MESOSCALE MODELS ARE OVERDONE IN STORM COVERAGE
NOW...AND THERE DOES NOT APPEAR TO BE A SIGNIFICANT TRIGGER
MECHANISM TO GENERATE ADDITIONAL STORM ACTIVITY IN A STABILIZING
ENVIRONMENT TONIGHT. WILL FOCUS ON A MORE OPTIMISTIC SOLUTION OF
VFR...BECOMING MVFR CIGS/VSBY IN SPOTS DUE TO MOIST BOUNDARY LAYER
LATER TONIGHT. WILL HOLD OFF PUTTING STORMS IN FORECAST UNTIL
DEVELOPMENT OCCURS...OR A SUBSTANTIVE WAVE IS DETECTED. ON
WEDNESDAY...ENVIRONMENT RETURNS TO CONVECTIVELY UNSTABLE...BUT
WELL WITHIN WARM SECTOR WITH AGAIN ONLY ISOLD-SCT ACTIVITY
POSSIBLE TOWARD 18Z.

MIXED WIND FIELDS THIS AFTERNOON FROM NW-N ACROSS NORTHERN THIRD
OF REGION...TO SW 5-15 KTS SOUTHERN 2/3RDS. LIGHT WINDS
OVERNIGHT...BECOMING SW 5-10 KTS WEDNESDAY.

OUTLOOK...

THU/THU NIGHT...MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS.

FRI...VFR/MVFR.

SAT-SUN...VFR. BREEZY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...CMG
AVIATION...JAB
Hazardous weather outlook, May 21, 1:56 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 PM EDT TUE MAY 21 2013

NYZ009-015>018-022>025-036-037-044>046-055>057-062-221800-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-
156 PM EDT TUE MAY 21 2013

...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
SOUTHEASTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON.
THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ038>040-043-044-047-048-072-221800-
BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
156 PM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN A WARM AND
HUMID AIRMASS. THE POTENTIAL EXISTS FOR AN ISOLATED STORM TO
PRODUCE HAIL OR GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON.
THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Local storm report, May 21, 4:06 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             WATERVILLE              42.93N  75.38W
05/21/2013  E0.88 INCH       ONEIDA             NY   PUBLIC

&&

MJN
Local storm report, May 21, 4:27 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
427 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             NORTH BROOKFIELD        42.85N  75.37W
05/21/2013  E1.25 INCH       MADISON            NY   PUBLIC

            MOST OF THE HAIL WAS 1 INCH IN DIAMETER.

&&

MJN
Local storm report, May 21, 6:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             WATERLOO                42.90N  76.86W
05/21/2013  E0.88 INCH       SENECA             NY   PUBLIC

&&

MJN
Local storm report, May 21, 6:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     WATERLOO                42.90N  76.86W
05/21/2013                   SENECA             NY   911 CENTER

            TREES REPORTED DOWN AT THE INTERSECTION STATE ROUTE 96
            AND BURGESS ROAD IN THE VILLAGE OF WATERLOO.

&&

MJN
Local storm report, May 21, 6:14 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             SENECA FALLS            42.91N  76.80W
05/21/2013  E0.75 INCH       SENECA             NY   PUBLIC

&&

JML
Local storm report, May 21, 6:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     2 NW KENDAIA            42.77N  76.91W
05/21/2013                   SENECA             NY   PUBLIC

            TREE LIMBS WERE GOING HORIZONTAL WITH WIND SPEED
            ESTIMATED AT 50 TO 55 MPH

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:11 AM EDTSpecial Weather StatementBGMOneida, Onondaga64 min
May 21, 2:48 AM EDTSpecial Weather StatementBGMOneida27 min
May 21, 12:48 PM EDTSpecial Weather StatementBGMSeneca42 min
May 21, 12:52 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca38 min
May 21, 1:24 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca66 min
May 21, 1:43 PM EDTSpecial Weather StatementBGMChenango32 min
May 21, 2:06 PM EDTSpecial Weather StatementBGMOtsego39 min
May 21, 3:51 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego54 min
May 21, 5:38 PM EDTSevere Thunderstorm WarningBGMSeneca, Yates67 min
May 21, 5:53 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates67 min
May 21, 5:55 PM EDTTornado WarningBGMCayuga, Seneca, Yates35 min
May 21, 6:16 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga59 min
May 21, 6:54 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga66 min
May 21, 6:54 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga51 min
May 21, 7:24 PM EDTSevere Thunderstorm WarningBGMOneida36 min
May 21, 7:30 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Onondaga, Otsego60 min

Nearby

Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.